2019
Том 71
№ 5

All Issues

Kaiser C.

Articles: 1
Article (Russian)

Coefficient conditions for the asymptotic stability of solutions of systems of linear difference equations with continuous time and delay

Kaiser C., Korenevsky D. G.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1998. - 50, № 4. - pp. 516–522

We establish sufficient algebraic coefficient conditions for the asymptotic stability of solutions of systems of linear difference equations with continuous time and delay in the case of a rational correlation between delays. We use (n 2 + m)-parameter Lyapunov functions (n is the dimension of the system of equations and m is the number of delays).